MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DRAPE,EXTREMITY,89X128",ST,12/CS

Medline Industries, LP MEDLINE; DRAPE,EXTREMITY,89X128",ST,12/CS
Catalog Number DYNJP8002
Medical Device Problem Codes Material Puncture/Hole (1504); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that ¿the white is the top of the velcro and the purple is the bottom of the velcro.When they pulled the top of the white velcro the purple strip created the hole.¿.
 
Additional Manufacturer Narrative
A complaint was received related to tearing, and the customer reported when they pull on the top of the hook and loop the drape tears.Photos and a video were returned by the customer; the photos show a hole along the drape next to the hook and loop, and the video shows the customer pulling on the top of the hook and loop the drape tearing.Based on the results of the investigation, medline was able to confirm the complaint issue and that the product failed to meet specifications.Without the sample medline was unable to determine the root cause, and without the lot number unable to identify the contract manufacturer; the complaint investigation objective has been met and no further investigation into the cause and complaint is warranted.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DRAPE,EXTREMITY,89X128",ST,12/CS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kumar vigrahala
three lakes drive
northfield, IL 60093--275
MDR Report Key50614986
Report Number1417592-2026-32560
Device Sequence Number10625826
Product Code PUI
UDI-Device Identifier10080196740796
UDI-Public10080196740796
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJP8002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown